# SDR RAIA990427

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FLT 7075 - STL - LEFT ENGINE FAILED IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
